Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

SGPT, GGT high. Taking essential forte for liver. Negative Hepatitis B test. Causes for elevated liver enzymes?

My husband has increased SGPT 102 and GGT around 180. He is negative with Hepatitis B and he does not drink alcohol. He was giving medicine, Essential forte for his liver for a month but it turns our that his SGPT increased to 150... He has large body frame, muscled man, standing 5 feet 11 inches and weighing 214 lbs. Cholesterol is slightly elevated, 210 mg/dl...
Asked On : Sat, 26 May 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I have read your query in detail. I understand your concern.

I would suggest you to get following investigations to see for the cause of this problem :
1. Viral Mrakers
2. Anti HAV and HEV Antibody
3. Ultrasound abdomen.

If problem persists, he might require workup for other causes of hepatitis like Autoimmune, Wilson's disease
This is my best advice for you with the available details, if you have any further query, please ask us.
Stay Healthy
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor